# SDR 9WGA2019070201

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N356KD
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 71,325 hours, 14,958 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED, THROUGHOUT FLIGHT AN INDICATION OF ANTI-SKID FAULT AND NR 4 HYDRAULIC SYSTEM LOW QUANTITY, DECLARED EMERGENCY LANDING INTO ANC.
